# SDR SWAA2014111334130

- Difficulty date: October 22, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- Aircraft time: 57,043 hours, 45,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT BS 380, STRINGER 14L LOWER ROW BOTH HOLES AT 3 & 9 O'CLOCK POSITIONS.  REPAIRED SKIN IAW EA.
